Displaying similar documents to “A characterization of partition polynomials and good Bernoulli trial measures in many symbols”

Limit theorems for random fields

Nguyen van Thu

Similarity:

CONTENTSIntroduction............................................................................................................................................................................ 51. Notation and preliminaries............................................................................................................................................ 52. Statement of the problem..................................................................................................................................................

On the isotropic constant of marginals

Grigoris Paouris (2012)

Studia Mathematica

Similarity:

We show that if μ₁, ..., μₘ are log-concave subgaussian or supergaussian probability measures in n i , i ≤ m, then for every F in the Grassmannian G N , n , where N = n₁ + ⋯ + nₘ and n< N, the isotropic constant of the marginal of the product of these measures, π F ( μ μ ) , is bounded. This extends known results on bounds of the isotropic constant to a larger class of measures.

Fejér–Riesz factorizations and the structure of bivariate polynomials orthogonal on the bi-circle

Jeffrey S. Geronimo, Plamen Iliev (2014)

Journal of the European Mathematical Society

Similarity:

We give a complete characterization of the positive trigonometric polynomials Q ( θ , ϕ ) on the bi-circle, which can be factored as Q ( θ , ϕ ) = | p ( e i θ , e i ϕ ) | 2 where p ( z , w ) is a polynomial nonzero for | z | = 1 and | w | 1 . The conditions are in terms of recurrence coefficients associated with the polynomials in lexicographical and reverse lexicographical ordering orthogonal with respect to the weight 1 4 π 2 Q ( θ , ϕ ) on the bi-circle. We use this result to describe how specific factorizations of weights on the bi-circle can be translated into identities...

On inhomogeneous self-similar measures and their L q spectra

Przemysław Liszka (2013)

Annales Polonici Mathematici

Similarity:

Let S i : d d for i = 1,..., N be contracting similarities, let ( p , . . . , p N , p ) be a probability vector and let ν be a probability measure on d with compact support. It is well known that there exists a unique inhomogeneous self-similar probability measure μ on d such that μ = i = 1 N p i μ S i - 1 + p ν . We give satisfactory estimates for the lower and upper bounds of the L q spectra of inhomogeneous self-similar measures. The case in which there are a countable number of contracting similarities and probabilities is considered. In particular,...

Recurrences for the coefficients of series expansions with respect to classical orthogonal polynomials

Stanislaw Lewanowicz (2002)

Applicationes Mathematicae

Similarity:

Let P k be any sequence of classical orthogonal polynomials. Further, let f be a function satisfying a linear differential equation with polynomial coefficients. We give an algorithm to construct, in a compact form, a recurrence relation satisfied by the coefficients a k in f = k a k P k . A systematic use of the basic properties (including some nonstandard ones) of the polynomials P k results in obtaining a low order of the recurrence.

Finitely-additive, countably-additive and internal probability measures

Haosui Duanmu, William Weiss (2018)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We discuss two ways to construct standard probability measures, called push-down measures, from internal probability measures. We show that the Wasserstein distance between an internal probability measure and its push-down measure is infinitesimal. As an application to standard probability theory, we show that every finitely-additive Borel probability measure P on a separable metric space is a limit of a sequence of countably-additive Borel probability measures { P n } n in the sense that f d P = lim n f d P n ...

A Green's function for θ-incomplete polynomials

Joe Callaghan (2007)

Annales Polonici Mathematici

Similarity:

Let K be any subset of N . We define a pluricomplex Green’s function V K , θ for θ-incomplete polynomials. We establish properties of V K , θ analogous to those of the weighted pluricomplex Green’s function. When K is a regular compact subset of N , we show that every continuous function that can be approximated uniformly on K by θ-incomplete polynomials, must vanish on K s u p p ( d d c V K , θ ) N . We prove a version of Siciak’s theorem and a comparison theorem for θ-incomplete polynomials. We compute s u p p ( d d c V K , θ ) N when K is a compact...

On the duality between p -modulus and probability measures

Luigi Ambrosio, Simone Di Marino, Giuseppe Savaré (2015)

Journal of the European Mathematical Society

Similarity:

Motivated by recent developments on calculus in metric measure spaces ( X , d , m ) , we prove a general duality principle between Fuglede’s notion [15] of p -modulus for families of finite Borel measures in ( X , d ) and probability measures with barycenter in L q ( X , m ) , with q dual exponent of p ( 1 , ) . We apply this general duality principle to study null sets for families of parametric and non-parametric curves in X . In the final part of the paper we provide a new proof, independent of optimal transportation, of the...

Estimates for polynomials in the unit disk with varying constant terms

Stephan Ruscheweyh, Magdalena Wołoszkiewicz (2011)

Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica

Similarity:

Let · be the uniform norm in the unit disk. We study the quantities M n ( α ) : = inf ( z P ( z ) + α - α ) where the infimum is taken over all polynomials P of degree n - 1 with P ( z ) = 1 and α > 0 . In a recent paper by Fournier, Letac and Ruscheweyh (Math. Nachrichten 283 (2010), 193-199) it was shown that inf α > 0 M n ( α ) = 1 / n . We find the exact values of M n ( α ) and determine corresponding extremal polynomials. The method applied uses known cases of maximal ranges of polynomials.

The algebra of polynomials on the space of ultradifferentiable functions

Katarzyna Grasela (2010)

Banach Center Publications

Similarity:

We consider the space of ultradifferentiable functions with compact supports and the space of polynomials on . A description of the space ( ) of polynomial ultradistributions as a locally convex direct sum is given.

On Ordinary and Standard Lebesgue Measures on

Gogi Pantsulaia (2009)

Bulletin of the Polish Academy of Sciences. Mathematics

Similarity:

New concepts of Lebesgue measure on are proposed and some of their realizations in the ZFC theory are given. Also, it is shown that Baker’s both measures [1], [2], Mankiewicz and Preiss-Tišer generators [6] and the measure of [4] are not α-standard Lebesgue measures on for α = (1,1,...).

Wasserstein metric and subordination

Philippe Clément, Wolfgang Desch (2008)

Studia Mathematica

Similarity:

Let ( X , d X ) , ( Ω , d Ω ) be complete separable metric spaces. Denote by (X) the space of probability measures on X, by W p the p-Wasserstein metric with some p ∈ [1,∞), and by p ( X ) the space of probability measures on X with finite Wasserstein distance from any point measure. Let f : Ω p ( X ) , ω f ω , be a Borel map such that f is a contraction from ( Ω , d Ω ) into ( p ( X ) , W p ) . Let ν₁,ν₂ be probability measures on Ω with W p ( ν , ν ) finite. On X we consider the subordinated measures μ i = Ω f ω d ν i ( ω ) . Then W p ( μ , μ ) W p ( ν , ν ) . As an application we show that the solution measures ϱ α ( t ) ...

Self-affine measures that are L p -improving

Kathryn E. Hare (2015)

Colloquium Mathematicae

Similarity:

A measure is called L p -improving if it acts by convolution as a bounded operator from L q to L² for some q < 2. Interesting examples include Riesz product measures, Cantor measures and certain measures on curves. We show that equicontractive, self-similar measures are L p -improving if and only if they satisfy a suitable linear independence property. Certain self-affine measures are also seen to be L p -improving.

L p -improving properties of measures of positive energy dimension

Kathryn E. Hare, Maria Roginskaya (2005)

Colloquium Mathematicae

Similarity:

A measure is called L p -improving if it acts by convolution as a bounded operator from L p to L q for some q > p. Positive measures which are L p -improving are known to have positive Hausdorff dimension. We extend this result to complex L p -improving measures and show that even their energy dimension is positive. Measures of positive energy dimension are seen to be the Lipschitz measures and are characterized in terms of their improving behaviour on a subset of L p -functions.

A generalisation of Amitsur's A-polynomials

Adam Owen, Susanne Pumplün (2021)

Communications in Mathematics

Similarity:

We find examples of polynomials f D [ t ; σ , δ ] whose eigenring ( f ) is a central simple algebra over the field F = C Fix ( σ ) Const ( δ ) .

Nonreciprocal algebraic numbers of small Mahler's measure

Artūras Dubickas, Jonas Jankauskas (2013)

Acta Arithmetica

Similarity:

We prove that there exist at least cd⁵ monic irreducible nonreciprocal polynomials with integer coefficients of degree at most d whose Mahler measures are smaller than 2, where c is some absolute positive constant. These polynomials are constructed as nonreciprocal divisors of some Newman hexanomials 1 + x r + + x r , where the integers 1 ≤ r₁ < ⋯ < r₅ ≤ d satisfy some restrictions including 2 r j < r j + 1 for j = 1,2,3,4. This result improves the previous lower bound cd³ and seems to be closer to the correct...

Osgood type conditions for an m th-order differential equation

Stanisaw Szufla (1998)

Discussiones Mathematicae, Differential Inclusions, Control and Optimization

Similarity:

We present a new theorem on the differential inequality u ( m ) w ( u ) . Next, we apply this result to obtain existence theorems for the equation x ( m ) = f ( t , x ) .

On nearly radial marginals of high-dimensional probability measures

Bo&#039;az Klartag (2010)

Journal of the European Mathematical Society

Similarity:

Suppose that μ is an absolutely continuous probability measure on R n, for large n . Then μ has low-dimensional marginals that are approximately spherically-symmetric. More precisely, if n ( C / ε ) C d , then there exist d -dimensional marginals of μ that are ε -far from being sphericallysymmetric, in an appropriate sense. Here C > 0 is a universal constant.

A convolution property of some measures with self-similar fractal support

Denise Szecsei (2007)

Colloquium Mathematicae

Similarity:

We define a class of measures having the following properties: (1) the measures are supported on self-similar fractal subsets of the unit cube I M = [ 0 , 1 ) M , with 0 and 1 identified as necessary; (2) the measures are singular with respect to normalized Lebesgue measure m on I M ; (3) the measures have the convolution property that μ L p L p + ε for some ε = ε(p) > 0 and all p ∈ (1,∞). We will show that if (1/p,1/q) lies in the triangle with vertices (0,0), (1,1) and (1/2,1/3), then μ L p L q for any measure μ in our...

Integral representation and relaxation for functionals defined on measures

Ennio De Giorgi, Luigi Ambrosio, Giuseppe Buttazzo (1987)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti

Similarity:

Given a separable metric locally compact space Ω , and a positive finite non-atomic measure λ on Ω , we study the integral representation on the space of measures with bounded variation Ω of the lower semicontinuous envelope of the functional F ( u ) = Ω f ( x , u ) 𝑑 λ    u L 1 ( Ω , λ , n ) with respect to the weak convergence of measures.

Denseness and Borel complexity of some sets of vector measures

Zbigniew Lipecki (2004)

Studia Mathematica

Similarity:

Let ν be a positive measure on a σ-algebra Σ of subsets of some set and let X be a Banach space. Denote by ca(Σ,X) the Banach space of X-valued measures on Σ, equipped with the uniform norm, and by ca(Σ,ν,X) its closed subspace consisting of those measures which vanish at every ν-null set. We are concerned with the subsets ν ( X ) and ν ( X ) of ca(Σ,X) defined by the conditions |φ| = ν and |φ| ≥ ν, respectively, where |φ| stands for the variation of φ ∈ ca(Σ,X). We establish necessary and sufficient...

Some results on derangement polynomials

Mehdi Hassani, Hossein Moshtagh, Mohammad Ghorbani (2022)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We study moments of the difference D n ( x ) - x n n ! e - 1 / x concerning derangement polynomials D n ( x ) . For the first moment, we obtain an explicit formula in terms of the exponential integral function and we show that it is always negative for x > 0 . For the higher moments, we obtain a multiple integral representation of the order of the moment under computation.

Level by level equivalence and the number of normal measures over P κ ( λ )

Arthur W. Apter (2007)

Fundamenta Mathematicae

Similarity:

We construct two models for the level by level equivalence between strong compactness and supercompactness in which if κ is λ supercompact and λ ≥ κ is regular, we are able to determine exactly the number of normal measures P κ ( λ ) carries. In the first of these models, P κ ( λ ) carries 2 2 [ λ ] < κ many normal measures, the maximal number. In the second of these models, P κ ( λ ) carries 2 2 [ λ ] < κ many normal measures, except if κ is a measurable cardinal which is not a limit of measurable cardinals. In this case, κ (and...

The factorization of f ( x ) x n + g ( x ) with f ( x ) monic and of degree 2 .

Joshua Harrington, Andrew Vincent, Daniel White (2013)

Journal de Théorie des Nombres de Bordeaux

Similarity:

In this paper we investigate the factorization of the polynomials f ( x ) x n + g ( x ) [ x ] in the special case where f ( x ) is a monic quadratic polynomial with negative discriminant. We also mention similar results in the case that f ( x ) is monic and linear.